Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)



On the extrapolated Jacobi or simultaneous displacements method in the solution of matrix and operator equations

Author: W. V. Petryshyn
Journal: Math. Comp. 19 (1965), 37-55
MSC: Primary 65.35
Corrigendum: Math. Comp. 21 (1967), 296.
MathSciNet review: 0176601
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65.35

Retrieve articles in all journals with MSC: 65.35

Additional Information

Article copyright: © Copyright 1965 American Mathematical Society